Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (12): 4361-4364    DOI: 10.1088/1674-1056/17/12/004
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Lie symmetry and Hojman conserved quantity of Nambu system
Lin Peng, Fang Jian-Hui, Pang Ting
College of Physics and Technology, China University of Petroleum, Dongying 257061, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn